# SDR DALA2014081004498

- Difficulty date: August 9, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 218-227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER BETWEEN BS 218-227, LONGERONS 29L - 29R IN FWD CARGO BAY.  REPAIR DOUBLER REMOVED AND REPLACED IAW SRM 53-04-2, 51-10-3 AND 51-30-2.
